Alert archive / Indiana / Severe Thunderstorm Warnings in 2007
Severe Thunderstorm Warning 6, NWS Louisville, KY
NWS Louisville, KY issued this severe thunderstorm warning at Apr 3, 2007, 3:35 PM CDT for Dubois County, Indiana. It was in force for 25 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 3, 2007, 3:35 PM CDT (20:35 UTC)
- Expired
- Apr 3, 2007, 4:00 PM CDT
- In force
- 25 min
- Issued by
- NWS Louisville, KY
- Area
- Counties, with a storm outline in the text
County Dubois County, IN
The radar
The Evansville,IN radar (KVWX), 77 km from the middle of the area, began a volume at 20:34 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 3, 3:40 PM CDT | HAIL 0.88 | Birdseye, IN | NICKEL SIZE HAIL FELL FOR 5 MINUTES. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 3, 1:33 PM CDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Nashville Metro, TN (KBNA), launched 12:00Z, 8.6 hours before the alert went out and 248 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 13 J/kg
- Mixed-layer CIN
- -79 J/kg
- Mixed-layer LCL
- 1216 m above ground
- 0-6 km bulk shear
- 31 kt
- 0-1 km storm-relative helicity
- 56 m²/s²
- 0-3 km storm-relative helicity
- 96 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WUUS53 KLMK 032035 SVRLMK INC037-032100- /O.NEW.KLMK.SV.W.0006.070403T2035Z-070403T2100Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE LOUISVILLE KY 335 PM CDT TUE APR 3 2007 THE NATIONAL WEATHER SERVICE IN LOUISVILLE HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... DUBOIS COUNTY IN SOUTH CENTRAL INDIANA... * UNTIL 400 PM CDT... * AT 330 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING NICKEL SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM JASPER TO 14 MILES SOUTHEAST OF JASPER..AND MOVING EAST AT 35 MPH. * SEVERE THUNDERSTORMS WILL BE NEAR... SCHNELLVILLE...MENTOR AND BIRDSEYE BY 340 PM CDT... CELESTINE AND DUBOIS BY 345 PM CDT... 6 MILES SOUTH OF CUZCO AND 7 MILES SOUTH OF CRYSTAL BY 350 PM CDT... 7 MILES SOUTH OF NORTON AND 8 MILES SOUTH OF HILLHAM BY 355 PM CDT... TAKE COVER IN A SUBSTANTIAL SHELTER AWAY FROM WINDOWS. SEVERE THUNDERSTORMS CAN PRODUCE LARGE HAIL...HIGH WIND GUSTS...FREQUENT LIGHTNING...AND VERY HEAVY RAINS. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM CDT TUESDAY EVENING FOR SOUTH CENTRAL INDIANA. LAT...LON 3837 8703 3822 8681 3827 8668 3852 8670 $$ CS
1 follow-up statement
000 WWUS53 KLMK 032047 SVSLMK SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE LOUISVILLE KY 446 PM EDT TUE APR 3 2007 INC037-032100- /O.CON.KLMK.SV.W.0006.000000T0000Z-070403T2100Z/ DUBOIS IN- 346 PM CDT TUE APR 3 2007 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 400 PM CDT FOR DUBOIS COUNTY... AT 343 PM CDT(443 PM EDT)...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING NICKEL SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM DUBOIS TO BIRDSEYE...OR ALONG A LINE EXTENDING FROM 26 MILES EAST OF PETERSBURG TO 36 MILES NORTHEAST OF ROCKPORT...MOVING EAST AT 35 MPH. SEVERE THUNDERSTORMS WILL BE NEAR... NORTON AND HILLHAM BY 355 PM CDT... AN ADDITIONAL LINE OF STRONG THUNDERSTORMS WILL MOVE INTO NORTHWEST DUBOIS COUNTY WITHIN THE NEXT 10 TO 15 MINUTES. THE THREAT WITH THIS LINE OF STORMS WILL BE DAMAGING WINDS. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM CDT TUESDAY EVENING FOR SOUTH CENTRAL INDIANA. LAT...LON 3837 8703 3822 8681 3827 8668 3852 8670 $$ JARVIS
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Louisville, KY wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 3, 2:20 PM CDT, 1 hour 15 minutes earlier.
Area forecast discussion, Apr 3, 2:20 PM CDT, 1 hour 15 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LOUISVILLE KY 320 PM EDT TUE APR 3 2007 .UPDATE... DOING A QUICK UPDATE TO ACCOUNT FOR THE NEW SEVERE T-STORM WATCH ACROSS OUR SWRN AND SRN CWA. THIS LATTER WATCH IS VALID UNTIL 02Z. WCN ALREADY OUT...ZFP OUT SHORTLY. AL && .PREV DISCUSSION... ..SEVERE STORMS THEN TURNING MUCH COLDER... SHORT TERM (REST OF TODAY-TONIGHT-WEDNESDAY)... CLEARLY THE FOCUS OF THE SHORT TERM IS SVR WX THREAT THROUGH THIS EVENING. BKN LINE OF CONVECTION CURRENTLY STRETCHES FROM NEAR IND TO STL TO SGF...WHILE AHEAD OF THIS PCPN HAS BEEN HARD TO COME BY WITH LIMITED BL MOISTURE E OF I-65 AND SOME MODEST CAPPING INDICATED EARLIER IN ACARS DATA. ORGANIZED CONVECTIVE LINE...WHICH IS WELL AHEAD OF SFC COLD FRONT...HAS BEEN SLOWER THAN WE EARLIER ANTICIPATED...HEADING MORE IN A NE DIRECTION ALONG THE 0-6KM MEAN WIND. PER LATEST RUC...STEERING FLOW TURNS MORE EASTERLY BY AROUND 21Z...SO EXPECTING MORE OF A MOTION TOWARD THE LMK CWA BY THAT TIME. CURRENT MOTIONS WOULD PLACE SQ LINE INTO WRN COUNTIES (DUBOIS) AROUND 21Z...HEADING INTO SDF/BWG AREAS AROUND 23Z...AND INTO THE ERN COUNTIES AROUND 0-1Z THIS EVE. OF COURSE THESE PROJECTIONS ARE SOMEWHAT FLUID...AND DO NOT ACCOUNT FOR ANY SCT CELLS THAT MAY POP UP AHEAD OF THE LINE...WHICH IS POSSIBLE GIVEN ENHANCED CU FIELD CURRENTLY PRESENT FROM OWB-HOP. ANOTHER ITEM TO CONSIDER IS POTENTIAL FOR CONVECTIVE REDEVELOPMENT BEHIND MAIN SQ LINE...AS FCST SOUNDINGS SHOW SOME RESIDUAL INSTABILITY ABOVE BOUNDARY LAYER INTO THE MID/LATE EVENING HOURS. THERE ARE SOME TSRA DEVELOPING OVER NRN MO CLOSER TO THE SFC FRONT...WHICH GIVES SOME CREDIBILITY TO THIS IDEA. PLENTY OF DRY AIR ALOFT SHOULD HELP PROMOTE COLD POOL GENERATION/ BOWING SEGMENTS/HIGH WIND THREAT. FREEZING LEVELS ARE NOT OVERLY HIGH (11.5KFT) SO HAIL THREAT IS THERE WITH SUFFICIENT INSTABILITY. TORNADO THREAT IS UNCERTAIN AT THIS TIME. SHOULD WINDS BACK AHEAD OF CONVECTION THAT WOULD ENHANCE LOW LEVEL HELICITY/TORNADO POTENTIAL...AND OF COURSE WITHIN ANY BOWING SEGMENTS SPIN-UPS ARE POSSIBLE. IN ADDITION...ESPECIALLY OVER SRN KY WE COULD SEE SOME TRAINING/BACKBUILDING CELLS FOR A PERIOD OF TIME LATE THIS AFTN-EARLY EVE...RESULTING IN A THREAT FOR LOCALLY HVY RAINFALL. LATEST RUC INDICATES THAT SFC COLD FRONT WILL PLOW THROUGH THE CWA BY 6Z OR SO...ENDING THREAT FOR ADDITIONAL STORMS. LOW LEVEL RH CLEARS OUT QUITE RAPIDLY POST-FROPA...LEADING TO AT LEAST PARTIALLY CLEARING SKIES. POST-FRONTAL MIXED LAYER WILL PROMOTE GUSTY W/NW WINDS TO 20-25KTS THROUGH THE OVERNIGHT HOURS. WEDNESDAY WILL BE QUITE COOL AND SOMEWHAT BREEZY. FOLLOWED LATEST RUC FOR TEMPS TONIGHT AND WEDNESDAY...WHICH YIELDS HIGHS WED ONLY IN THE UPPER 40S SRN IND TO THE LOWER 40S IN SRN KY. ALMOST A 30-35 DEGREE CHANGE FROM THIS AFTN TO WEDNESDAY AFTN. IMPRESSIVE CS LONG TERM (WEDNESDAY NIGHT THROUGH TUESDAY)... ..MUCH COLDER TEMPERATURES EXPECTED THROUGH THE EXTENDED... THURSDAY-SATURDAY... THIS PERIOD WILL MARK AN ABRUPT END TO THE WELL-ABOVE AVERAGE TEMPERATURES WE HAVE EXPERIENCED OVER THE PAST WEEK OR TWO. UPPER LOW ASSOCIATED WITH TONIGHTS FROPA WILL BE NEARLY STATIONARY AND ELONGATED OVER THE NERN CONUS/ERN GREAT LAKES REGION. AS IT SPINS...NW FLOW ON THE BACK SIDE WILL HELP PUMP BELOW NORMAL TEMPS FROM CANADA INTO THE REGION DURING THIS WHOLE TIME PERIOD. LOOK FOR AVERAGE HIGHS IN THE 40S AND 50S...WITH AVERAGE LOWS IN THE 20S AND 30S THROUGH SATURDAY. THESE VALUES ARE SOME 15 DEGREES BELOW AVERAGE FOR THIS TIME OF YEAR. SINCE THE GROWING SEASON HAS ALREADY BEGUN AROUND THE REGION...THE SUB-FREEZING TEMPERATURES COULD AFFECT VEGETATION. MORNING LOWS EXPECTED FROM THURS-FRI COULD YIELD TEMPS AROUND 30 DEGREES...THUS SUPPORTING FROST ADVISORY CRITERIA. SAT-SUN MORNING LOWS LOOK A TAD COOLER WITH A REINFORCING SHOT OF COLD AIR...WHICH WOULD PERHAPS SUPPORT FREEZE WARNING CRITERIA. THESE PRODUCTS WOULD NOT BE ISSUED UNTIL AT LEAST WEDNESDAY SO STAY TUNED... OVERALL OUR AREA WILL BE UNDER A DRY NW FLOW...SO NO PRECIP IN THE FORECAST AT THIS TIME. GFS CONTINUES TO SHOW A FEW DROPS OF QPF MAINLY NE OF OUR AREA UNDER THE UPPER LOW...BUT WILL CONTINUE TO KEEP THAT OUT OF OUR CWA ATTM. SUNDAY-TUESDAY... NOT MUCH HAS CHANGED IN THE OVERALL PATTERN FOR EASTER SUNDAY AND INTO EARLY NEXT WEEK. UPPER LOW WILL STILL BE SPINNING OVER QUEBEC...AND WILL CONTINUE ITS MORE ELONGATED LOOK. THE ELONGATION IS WORTH MENTIONING AS ITS WESTWARD EXTENT BECOMES A SHORT WAVE OF ENERGY ROTATING DOWN FROM MANITOBA ON SUNDAY...MUCH LIKE A CLIPPER-TYPE SYSTEM. GFS ENSEMBLES ARE NOW COMPLETELY DRY WITH THIS FEATURE...WHICH MAKES SENSE GIVEN OUR VERY DRY DEWPOINTS IN THE SINGLE DIGITS-MIDDLE TEENS. HOWEVER HPC STILL SHOWS SLT CHC POPS ACROSS OUR CWA SUNDAY AND MONDAY. THIS FAR OUT...IT LOOKS LIKE WE WILL BE TOO DRY FOR ANYTHING TO OCCUR. WOULD LIKE TO WAIT FOR MORE MODEL CONSISTENCY BEFORE TRYING TO PINPOINT ANY SHOWER CHC IF AT ALL POSSIBLE. WILL LEAVE THIS PORTION OF THE FORECAST DRY FOR NOW...WHICH IS IN LINE WITH THE GFS ENSEMBLES AS THEY DO NOT SHOW ANY PRECIP ACROSS OUR AREA UNTIL AFTER TUESDAY. ALSO BY THIS TIME...TEMPS SHOULD REBOUND BACK TO WITHIN 5 DEGREES OF NORMAL. AL AVIATION (18Z TAFS)... PRIMARY CONCERN IS TIMING OF CONVECTION THIS AFTN-EVE. BEFORE THAT GUSTY S/SW WINDS WILL CONTINUE WITH GUSTS TO 20-25KTS EXPECTED... ALONG WITH VFR CIGS/VSBYS. BASED ON MOTIONS OF UPSTREAM TSRA OVER MO/IL...AND ACCOUNTING FOR SOME ACCELERATION GIVEN WE ARE ANTICIPATING BOWING STRUCTURES...MAIN THREAT FOR SQ AT THE TAF SITES WILL BE AROUND/AFTER 21Z AT SDF...23Z BWG...AND LEX 0-1Z. THOUGH THESE TIMES ARE CERTAINLY FLEXIBLE...AND DO NOT FACTOR IN ANY SCT CONVECTION THAT MAY DEVELOP AHEAD OF MAIN LINE...WHICH IS POSSIBLE GIVEN ENHANCED CU FIELD CURRENTLY PRESENT FROM EVV-HOP. WILL INCLUDE A 3HR TEMPO GROUP AT HIGHEST THREAT INCLUDING STRONG WINDS/REDUCED VSBYS AND CIGS. AFTER CONVECTION ROLLS THROUGH...SFC COLD FRONT WILL SOON FOLLOW WITH A WIND SHIFT TO THE W/NW. WINDS WILL STAY GUSTY INTO THE OVERNIGHT HOURS. CS LMK WATCHES/WARNINGS/ADVISORIES... KY...NONE. IN...NONE. && .LMK WATCHES/WARNINGS/ADVISORIES... KY...NONE. IN...NONE. &&
Hazardous weather outlook, Apr 3, 2:42 PM CDT, 53 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE LOUISVILLE KY 342 PM EDT TUE APR 3 2007 INZ076>079-083-084-089>092-KYZ023>043-045>049-053>057-061>067- 070>078-081-082-040830- ORANGE IN-WASHINGTON IN-SCOTT IN-JEFFERSON IN-DUBOIS IN- CRAWFORD IN-PERRY IN-HARRISON IN-FLOYD IN-CLARK IN-HANCOCK KY- BRECKINRIDGE KY-MEADE KY-OHIO KY-GRAYSON KY-HARDIN KY-BULLITT KY- JEFFERSON KY-OLDHAM KY-TRIMBLE KY-HENRY KY-SHELBY KY-FRANKLIN KY- SCOTT KY-HARRISON KY-SPENCER KY-ANDERSON KY-WOODFORD KY- FAYETTE KY-BOURBON KY-NICHOLAS KY-NELSON KY-WASHINGTON KY- MERCER KY-JESSAMINE KY-CLARK KY-LARUE KY-MARION KY-BOYLE KY- GARRARD KY-MADISON KY-BUTLER KY-EDMONSON KY-HART KY-GREEN KY- TAYLOR KY-CASEY KY-LINCOLN KY-LOGAN KY-WARREN KY-SIMPSON KY- ALLEN KY-BARREN KY-MONROE KY-METCALFE KY-ADAIR KY-RUSSELL KY- CUMBERLAND KY-CLINTON KY- 342 PM EDT (242 PM CDT) TUE APR 3 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL INDIANA AND CENTRAL KENTUCKY. ...SEVERE STORMS THEN TURNING COLDER... .DAY ONE...REST OF THIS AFTERNOON AND TONIGHT. AHEAD OF A STRONG COLD FRONT...A BROKEN LINE OF STRONG TO SEVERE THUNDERSTORMS WILL AFFECT THE OUTLOOK AREA THIS AFTERNOON AND EVENING. BASED ON CURRENT STORM TRENDS...THIS THUNDERSTORM ACTIVITY IS FORECAST TO DEVELOP EAST-SOUTHEASTWARD INTO THE OUTLOOK AREA OVER SOUTH CENTRAL INDIANA AFTER ROUGHLY 4 PM EDT. LOCATIONS IN AND AROUND LOUISVILLE HAVE THE HIGHEST THREATS FOR SEVERE STORMS AROUND OR AFTER 5 PM EDT...NEAR BOWLING GREEN AROUND OR AFTER 5 PM CDT...AND THE LEXINGTON AND COLUMBIA AREAS AROUND OR AFTER 7 PM EDT. NOTE THAT ISOLATED STORMS MAY ALSO DEVELOP OUT AHEAD OF THE MAIN LINE. STORMS ASSOCIATED WITH THE SQUALL LINE WILL LIKELY BE SEVERE WITH DAMAGING WINDS AROUND 60 TO 70 MPH...LARGE HAIL UP TO ONE INCH IN DIAMETER AND HIGHER...ALONG WITH A PERIOD OF HEAVY RAIN AND FREQUENT CLOUD TO GROUND LIGHTNING. LOCALLY HEAVY RAINFALL IS POSSIBLE WITH RAINFALL RATES EXCEEDING ONE INCH PER HOUR. THERE IS A SLIGHT POSSIBILITY OF A TORNADO OR TWO WITHIN THESE LINES OF STORMS. THE THREAT FOR STORMS WILL DIMINISH QUICKLY AFTER MIDNIGHT TONIGHT AS THE COLD FRONT MOVES THROUGH THE AREA. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH TUESDAY. A MUCH COLDER AIRMASS WILL AFFECT THE REGION FROM WEDNESDAY THROUGH MONDAY. MORNING LOW TEMPERATURES WILL LIKELY BE NEAR OR BELOW FREEZING THURSDAY THROUGH THE UPCOMING WEEKEND...ESPECIALLY ON SATURDAY AND SUNDAY MORNINGS. ANY SENSITIVE PLANTS THAT ARE ALREADY GROWING WILL LIKELY NEED TO BE PROTECTED. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL LIKELY BE NEEDED THIS AFTERNOON AND TONIGHT. SPOTTERS...AMATEUR RADIO OPERATORS...AND LAW ENFORCEMENT SHOULD MONITOR NOAA WEATHER RADIO...LOCAL MEDIA...OR WEATHER.GOV/LOUISVILLE ON THE INTERNET FOR UPDATES. SUBMIT REPORTS OF SEVERE WEATHER BY CALLING OUR SPOTTER PHONE LINE...OR VIA OUR WEBSITE AT WEATHER.GOV/LOUISVILLE. CS/AL
In the hours before
Special weather statement, Apr 3, 2:47 PM CDT, 48 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE LOUISVILLE KY 347 PM EDT TUE APR 3 2007 INZ076-077-083-032030- DUBOIS-ORANGE-WASHINGTON- 347 PM EDT TUE APR 3 2007 ...STRONG TO POSSIBLE SEVERE STORMS DEVELOPING SOUTHWARD INTO PORTIONS OF SOUTH CENTRAL INDIANA... AT 343 PM EDT (243 PM CDT)...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A LINE OF STRONG TO SEVERE THUNDERSTORMS ALONG A LINE EXTENDING FROM 12 MILES EAST OF BLOOMINGTON TO 9 MILES NORTHWEST OF ALBION...AND MOVING EAST SOUTHEAST AT 30 TO 40 MPH. IN ADDITION... CLUSTERS OF STRONG THUNDERSTORMS ARE DEVELOPING OVER PORTIONS OF DUBOIS...ORANGE...AND WASHINGTON COUTNIES AHEAD OF THE MAIN SQUALL LINE. BE ALERT FOR FREQUENT DEADLY LIGHTNING...AND HEAVY RAIN WITH RAINFALL AMOUNTS OF AROUND ONE INCH PER HOUR REDUCING VISIBILITIES TO LESS THAN ONE MILE. THESE STORMS ALSO HAVE THE POTENTIAL TO RAPIDLY BECOME SEVERE...WITH LARGE HAIL AND HIGH WIND GUSTS ABOVE 60 MPH POSSIBLE. IF YOU ARE IN THE PATH OF THESE STORMS...SEEK SHELTER INDOORS AND STAY AWAY FROM WINDOWS. STAY TUNED TO NOAA ALL HAZARDS RADIO... WEATHER.GOV/LOUISVILLE ON THE INTERNET...OR LOCAL MEDIA FOR LATER UPDATES AND POSSIBLE WARNINGS. CS
Local storm report, Apr 3, 3:08 PM CDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
408 PM EDT TUE APR 03 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0407 PM HAIL PORTERSVILLE 38.50N 86.98W
04/03/2007 E0.50 INCH DUBOIS IN AMATEUR RADIO
&&
MRCThe office that day
Everything else NWS Louisville, KY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 3, 3:23 PM CDT | Severe Thunderstorm Warning | LMK | Orange | 37 min |
| Apr 3, 3:42 PM CDT | Severe Thunderstorm Warning | LMK | Crawford | 33 min |
| Apr 3, 3:47 PM CDT | Severe Thunderstorm Warning | LMK | Scott, Washington | 43 min |
| Apr 3, 3:57 PM CDT | Severe Thunderstorm Warning | LMK | Dubois | 48 min |
| Apr 3, 4:01 PM CDT | Severe Thunderstorm Warning | LMK | Orange | 29 min |
| Apr 3, 4:13 PM CDT | Severe Thunderstorm Warning | LMK | Crawford | 32 min |
| Apr 3, 4:18 PM CDT | Severe Thunderstorm Warning | LMK | Harrison | 42 min |
| Apr 3, 4:18 PM CDT | Tornado Warning | LMK | Jefferson | 27 min |
| Apr 3, 4:24 PM CDT | Severe Thunderstorm Warning | LMK | Perry | 51 min |
| Apr 3, 4:27 PM CDT | Severe Thunderstorm Warning | LMK | Clark, Floyd | 33 min |
| Apr 3, 4:29 PM CDT | Severe Thunderstorm Warning | LMK | Scott | 16 min |
| Apr 3, 4:56 PM CDT | Severe Thunderstorm Warning | LMK | Clark, Floyd, Harrison | 49 min |
| Apr 3, 4:57 PM CDT | Flash Flood Warning | LMK | Crawford | 2 hr |
| Apr 3, 5:03 PM CDT | Severe Thunderstorm Warning | LMK | Dubois | 27 min |
Nearby
Severe Thunderstorm Warnings in Indiana, 2007Every severe thunderstorm warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.